Skip to content Skip to navigation

Stochastic Variational Inequality and Reflected BSDE with Single L2 Obstacle

Volume 16, Number 1 (2013), 37 - 54

Stochastic Variational Inequality and Reflected BSDE with Single L2 Obstacle

Price: $20.00

Abstract

In this paper, we characterize the solution of a nonlinear reflected Backward Stochastic Differential Equations (BSDE) as the unique solution of a Stochastic Variational Inequality (SVI). This approach leads to a priori estimate for the increment of the predictable component of the solution of the reflected BSDE.